# SDR SWAA032413

- Difficulty date: November 1, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 54,355 hours, 45,738 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546555
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND 2 EA FUSELAGE FRAME SHEAR TIES CORRODED AT BS 847, RBL 3, WL 149, AND BS 767, RBL 7, WL 149.  REPAIRED SHEAR TIES PER SRM.
